i am new to this website and have been reading other peoples entries and thought i may get some advice for myself. I was diagnosed in April this year with RA. for the last 10 weeks roughly i have been on Methotrexate injections. Yesterday my dose was increased to 20mg and i am feeling really rough from it. I have a vile taste in my mouth and its very dry and not feeling fresh shall we say. My mouth is pickled with sores and spots on my tongue too. I feel so nauseous and i have a stinking migraine The pain in my hands and feet has got really bad too. I just feel like crying.
I have a husband and 4 kids and i think they are getting really fed up of me not being able to do things around the house and function properly, although they havent actually said this. I was led to believe that by week 12 of my treatment i would be feeling almost normal again.
I still need my crutches when i walk anywhere for safety reasons mainly as my legs give out on me. I also wear splints on both hands to offer me some support as my wrists are so weak and i also have odema gloves which are pants if you ask me...........please someone tell me it gets better